MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID - TYPE "N" PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-36
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in block e1, initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during a routine equipment check that the cardiosave intra-aortic balloon pump (iabp) displayed a battery maintenance message.No patient was involved.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.After further review, an initial emdr for this complaint was incorrectly submitted.The complaint was created in error, there was no reported customer dissatisfaction related to this event, making it non-reportable to the fda.As a result, no follow up emdr is necessary.Please cancel in your database.
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID - TYPE "N" PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22042551
Report Number2249723-2025-0002254
Device Sequence Number12988699
Product Code DSP
UDI-Device Identifier10607567114187
UDI-Public(01)10607567114187
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-36
Device Catalogue Number0998-00-0800-36
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown